| Model Number |
SL-5680 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Codes |
Injury (2348); Post Operative Wound Infection (2446)
| Date of Event |
03/23/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, postoperatively, the surgeon had taken out 2 or 3 knots on the patient in 2-4 weeks after surgery.The patient was 3 months out and spitting suture again.The surgeon had 2 patients that had to go to the operating room to wash out their wound around multiple stitch abscesses in the last 3 months.To resolve the issue suture removal and wash out was required.